Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 60, NWS Green Bay, WI

August 16, 2017

NWS Green Bay, WI issued this small craft advisory at Aug 16, 2017, 3:42 AM CDT. It took effect at Aug 17, 2017, 4:00 AM CDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Aug 16, 2017, 3:42 AM CDT (08:42 UTC)
In effect from
Aug 17, 2017, 4:00 AM CDT
Expired
Aug 18, 2017, 1:00 PM CDT
In force
33 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

134 
WHUS73 KGRB 160842
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
342 AM CDT WED AUG 16 2017

...SOUTHEAST WINDS INCREASING LATE TONIGHT...

.SOUTHEAST WINDS WILL BE THE INCREASE OVERNIGHT AS A LOW PRESSURE
SYSTEM TRACKS TOWARD THE STATE. THE WINDS WILL PRODUCE WAVES
HAZARDOUS TO SMALL CRAFT STARTING LATE TONIGHT AND CONTINUING 
INTO THURSDAY EVENING. 

LMZ541>543-161645-
/O.NEW.KGRB.SC.Y.0060.170817T0900Z-170818T0200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
342 AM CDT WED AUG 16 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 9 PM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 AM TO 9 PM CDT
THURSDAY. 

* WINDS...SOUTHEAST WINDS INCREASING TO 15 TO 25 KNOTS AFTER
  MIDNIGHT THEN SOUTH THURSDAY.

* WAVES...BUILDING TO 3 TO 5 FEET LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
11 follow-up statements
824 
WHUS73 KGRB 161438
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
938 AM CDT WED AUG 16 2017

...SOUTHEAST WINDS INCREASING LATE TONIGHT...

.SOUTHEAST WINDS WILL INCREASE OVERNIGHT AS A LOW PRESSURE SYSTEM
TRACKS TOWARD THE STATE. THE WINDS WILL PRODUCE WAVES HAZARDOUS 
TO SMALL CRAFT STARTING LATE TONIGHT AND CONTINUING INTO THURSDAY 
EVENING.

LMZ541>543-162245-
/O.CON.KGRB.SC.Y.0060.170817T0900Z-170818T0200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
938 AM CDT WED AUG 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 PM CDT
THURSDAY...

* WINDS...SOUTHEAST WINDS INCREASING TO 15 TO 25 KNOTS AFTER
  MIDNIGHT. WINDS VEERING SOUTH ON THURSDAY. 

* WAVES...BUILDING TO 3 TO 5 FEET LATE TONIGHT AND TO 4 TO 7 FEET
  ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
347 
WHUS73 KGRB 162015 
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
315 PM CDT WED AUG 16 2017

...SOUTHEAST WINDS INCREASING LATE TONIGHT...

.SOUTHEAST WINDS WILL INCREASE OVERNIGHT AND VEER TO THE SOUTHWEST
ON THURSDAY AFTERNOON AS A LOW PRESSURE SYSTEM TRACKS TOWARD THE 
STATE. THE WINDS WILL PRODUCE WAVES HAZARDOUS TO SMALL CRAFT ON 
LAKE MICHIGAN STARTING LATE TONIGHT AND CONTINUING INTO THURSDAY 
EVENING. WINDS WILL REMAIN GUSTY INTO FRIDAY.

LMZ541>543-170415-
/O.CON.KGRB.SC.Y.0060.170817T0900Z-170818T0200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
315 PM CDT WED AUG 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 PM CDT
THURSDAY...

* WINDS...SOUTHEAST WINDS INCREASING TO 15 TO 25 KNOTS AFTER
  MIDNIGHT. WINDS VEERING TO THE SOUTHWEST ON THURSDAY AFTERNOON.
 
* WAVES...BUILDING TO 3 TO 5 FEET LATE TONIGHT AND TO 4 TO 7 
  FEET ON THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

MPC
035 
WHUS73 KGRB 170440
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1140 PM CDT WED AUG 16 2017

...SOUTHEAST WINDS INCREASING OVERNIGHT...

.SOUTHEAST WINDS WILL INCREASE OVERNIGHT AND VEER TO THE
SOUTHWEST ON THURSDAY AFTERNOON AS A LOW PRESSURE SYSTEM TRACKS
TOWARD THE STATE. THE WINDS WILL PRODUCE WAVES HAZARDOUS TO SMALL
CRAFT ON LAKE MICHIGAN STARTING LATE TONIGHT AND CONTINUING INTO
THURSDAY EVENING. WINDS WILL REMAIN GUSTY INTO FRIDAY.

LMZ541>543-171245-
/O.CON.KGRB.SC.Y.0060.170817T0900Z-170818T0200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1140 PM CDT WED AUG 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 PM CDT
THURSDAY...

* WINDS...SOUTHEAST WINDS INCREASING TO 15 TO 25 KNOTS OVERNIGHT.
  WINDS VEERING TO THE SOUTHWEST ON THURSDAY AFTERNOON.

* WAVES...BUILDING TO 3 TO 5 FEET OVERNIGHT AND TO 4 TO 7 FEET ON
  THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
930 
WHUS73 KGRB 170825
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
325 AM CDT THU AUG 17 2017

...GUSTY SOUTH WINDS THEN SOUTHWEST WINDS TODAY...

.SOUTHEAST WINDS WILL VEER SOUTH THIS MORNING AND THEN SOUTHWEST 
THIS AFTERNOON AS A LOW PRESSURE SYSTEM TRACKS ACROSS NORTHERN 
WISCONSIN. THE WINDS WILL PRODUCE WAVES HAZARDOUS TO SMALL CRAFT 
ON LAKE MICHIGAN THROUGH THIS EVENING. WINDS WILL TURN NORTHWEST 
AND REMAIN GUSTY FRIDAY.

LMZ541>543-171700-
/O.CON.KGRB.SC.Y.0060.170817T0900Z-170818T0200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
325 AM CDT THU AUG 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WINDS...SOUTH WINDS 15 TO 25 KNOTS THIS MORNING. WINDS VEERING
  TO THE SOUTHWEST IN THE AFTERNOON. 

* WAVES...4 TO 6 FEET TODAY INTO EARLY EVENING.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
917 
WHUS73 KGRB 171539
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1039 AM CDT THU AUG 17 2017

...GUSTY WINDS AND HIGH WAVES TODAY...

.SOUTH WINDS WILL VEER SOUTHWEST THIS AFTERNOON AS A LOW PRESSURE
SYSTEM TRACKS ACROSS NORTHERN WISCONSIN. THE WINDS WILL PRODUCE 
WAVES HAZARDOUS TO SMALL CRAFT ON LAKE MICHIGAN THROUGH THIS 
EVENING. WINDS WILL TURN NORTHWEST AND REMAIN GUSTY FRIDAY.

LMZ541>543-172345-
/O.CON.KGRB.SC.Y.0060.000000T0000Z-170818T0200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1039 AM CDT THU AUG 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WINDS...SOUTH WINDS 15 TO 25 KNOTS THIS MORNING. WINDS VEERING 
  TO THE SOUTHWEST IN THE AFTERNOON. 

* WAVES...4 TO 6 FEET TODAY INTO EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
959 
WHUS73 KGRB 171845
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
145 PM CDT THU AUG 17 2017

...GUSTY WINDS ON THE LAKE AND BAY AND HIGH WAVES ON THE LAKE THIS
AFTERNOON...

.SOUTH WINDS WILL VEER SOUTHWEST THIS AFTERNOON AS A LOW PRESSURE
SYSTEM TRACKS ACROSS NORTHERN WISCONSIN. THE WINDS WILL PRODUCE
WAVES HAZARDOUS TO SMALL CRAFT ON LAKE MICHIGAN THROUGH THIS
EVENING. WINDS WILL TURN NORTHWEST AND REMAIN GUSTY FRIDAY.

LMZ521-522-180200-
/O.EXA.KGRB.SC.Y.0060.000000T0000Z-170818T0200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
145 PM CDT THU AUG 17 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

* WINDS...SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH A FEW GUSTS TO 30
  KNOTS ARE EXPECTED UNTIL EARLY EVENING.

* WAVES...WAVES WILL BUILD TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-180200-
/O.CON.KGRB.SC.Y.0060.000000T0000Z-170818T0200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
145 PM CDT THU AUG 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WINDS...SOUTH WINDS 15 TO 25 KNOTS WILL BECOME SOUTHWEST DURING
  THE AFTERNOON. A FEW GUSTS TO 30 KNOTS ARE POSSIBLE.
 
* WAVES...WAVES OF 4 TO 6 FEET ARE EXPECTED THROUGH EARLY 
  EVENING...THEN DIMINISHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
866 
WHUS73 KGRB 172002
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
302 PM CDT THU AUG 17 2017

...GUSTY WINDS ON THE LAKE AND BAY EXPECTED THROUGH EARLY FRIDAY
AFTERNOON...

.GUSTY SOUTHWEST WINDS WILL TURN NORTHWEST THIS EVENING AND 
REMAIN GUSTY FRIDAY INTO FRIDAY AFTERNOON. WAVES WILL DIMINISH
SOMEWHAT ON LAKE MICHIGAN AS WINDS TURN MORE OFFSHORE.

LMZ521-522-541>543-180415-
/O.EXT.KGRB.SC.Y.0060.000000T0000Z-170818T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
302 PM CDT THU AUG 17 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT FRIDAY...

* WINDS...SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH A FEW GUSTS TO 30
  KNOTS ARE EXPECTED THROUGH EARLY AFTERNOON ON FRIDAY. 

* WAVES...AS WINDS TURN TO THE NORTHWEST THIS EVENING, 2 TO 4 FOOT WAVES
  WILL SETTLE INTO THE 1 TO 3 FOOT RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

MPC
214 
WHUS73 KGRB 180233
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
933 PM CDT THU AUG 17 2017

...GUSTY WINDS ON THE LAKE AND BAY EXPECTED THROUGH EARLY FRIDAY
AFTERNOON...

.WINDS WILL TURN NORTHWEST LATER TONIGHT AND REMAIN GUSTY INTO 
FRIDAY AFTERNOON. WAVES WILL DIMINISH SOMEWHAT ON LAKE MICHIGAN AS
WINDS TURN MORE OFFSHORE.

LMZ521-522-541>543-181045-
/O.CON.KGRB.SC.Y.0060.000000T0000Z-170818T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
933 PM CDT THU AUG 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY...

* WINDS...WINDS BECOMING NORTHWEST AT 15 TO 25 KNOTS WITH A FEW
  GUSTS TO 30 KNOTS THROUGH EARLY AFTERNOON ON FRIDAY. 

* WAVES...AS WINDS TURN TO THE NORTHWEST TONIGHT, 2 TO 4 FOOT 
  WAVES WILL SETTLE INTO THE 1 TO 3 FOOT RANGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

MPC
660 
WHUS73 KGRB 180846
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
346 AM CDT FRI AUG 18 2017

...GUSTY WINDS ON THE LAKE AND BAY THROUGH EARLY AFTERNOON...

.NORTHWEST WINDS WILL REMAIN GUSTY THIS MORNING BEFORE DIMINISHING
THIS AFTERNOON. 

LMZ521-522-541>543-181800-
/O.CON.KGRB.SC.Y.0060.000000T0000Z-170818T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
346 AM CDT FRI AUG 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WITH A FEW GUSTS TO 30
  KNOTS THIS MORNING, THEN SUBSIDING IN THE AFTERNOON. 

* WAVES...WAVES WILL SUBSIDE TO 1 TO 3 FEET THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
449 
WHUS73 KGRB 181451
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
951 AM CDT FRI AUG 18 2017

...GUSTY WINDS SLOWLY DIMINISHING LATE THIS MORNING AND EARLY
AFTERNOON...

.NORTHWEST WINDS WILL REMAIN GUSTY THIS MORNING BEFORE
DIMINISHING THIS AFTERNOON.

LMZ521-522-541>543-181800-
/O.CON.KGRB.SC.Y.0060.000000T0000Z-170818T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
951 AM CDT FRI AUG 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS...NORTHWEST 15 TO 25 KNOTS THIS MORNING, DIMINISHING THIS
  AFTERNOON. 

* WAVES...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
334 
WHUS73 KGRB 181753
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1253 PM CDT FRI AUG 18 2017

...GUSTY NORTHWEST WINDS DIMINISHING...

LMZ521-522-541>543-181900-
/O.EXP.KGRB.SC.Y.0060.000000T0000Z-170818T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1253 PM CDT FRI AUG 18 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM CDT THIS AFTERNOON...

GUSTY NORTHWEST WINDS CONTINUE TO DIMINISH EARLY THIS AFTERNOON. 
THEREFORE, THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE. 
NORTHWEST WINDS OF 10 TO 20 KNOTS AND WAVES OF 1 TO 3 FEET ARE 
EXPECTED THE REST OF THE AFTERNOON. HOWEVER, LOCALLY WAVES AND 
WINDS ARE POSSIBLE NEAR DEATHS DOOR.

$$

BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 16, 3:26 AM CDT, 16 minutes earlier.

Area forecast discussion, Aug 16, 3:26 AM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
326 AM CDT Wed Aug 16 2017

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Thursday
Issued at 325 AM CDT Wed Aug 16 2017

Primary issue during this period is the slow passage of a deep
upper trough and frontal system. This system early this morning
was producing widespread heavy rainfall over nebraska with
isolated severe weather.

Area radars show a band of warm air advection showers and isolated
storms on the leading edge of the 850 moisture convergence drifting
north or northeast over southeast minnesota and far western
wisconsin. Its possible a few of these showers may brush over
parts of central Wisconsin this morning, west of Wisconsin Rapids
and Wausau during the morning hours, while the rest of the area
is protected by the high pressure area.

Otherwise the system is progged to work into the state during the
evening hours and produce a widespread rain to the area. Pwats
climb into the 1.50 to 2.00 inch range tonight with the higher
values progged to be over the south half of the state.
Instability appears minimal with this system, but a weak upper
jetlet passing near the Wisconsin/Illinois border may provide some
weak shear to the southeast half of the state to produce a few
stronger storms. Likely area of heavier rainfall amounts will be with
the deformation area over northwest Wisconsin and northwest of
the surface low track, and convergence along and north of the 850
mb front lifting into the state later this evening and overnight
and likely continuing into Thursday morning across the north.
Latest timing of the surface cold front passage appears to be
from southwest Wisconsin Thursday morning, before departing
eastern Wisconsin Thursday mid afternoon. Some potential of
stronger storms along and ahead of this cold front over the south
half of the state. Instability again limited over much of northern,
but some instability may be available Thursday over southern
Wisconsin which may briefly work into parts of central and east
central Wisconsin ahead of the cold front. Depending on overnight
convection, the surface warm front may work into central and east
central Wisconsin Thursday morning before the cold front passage.

.LONG TERM...Thursday Night Through Tuesday
Issued at 325 AM CDT Wed Aug 16 2017

Conditions begin to quiet down in the extended period through the
weekend. Precipitation is likely to continue overnight Thursday
into Friday morning, but thunderstorm activity will die off
quickly as the upper level trough exits the region. Weak high
pressure will then move in Friday afternoon and last into the
early overnight hours.

Another brief upper level disturbance will then pass through the
area early on Saturday, creating another chance at some showers
and possibly isolated thunder, but support and instability for
any widespread thunderstorm activity will be lacking, given the
morning arrival. Dry conditions return to end Saturday and will
then last through most of Sunday as warm air once again presses
into the region. Active weather is then likely to return late
Sunday into Monday morning, with any chances of severe weather and
stronger thunderstorms holding off until Monday night into
Tuesday.

Temperatures through the period will be close to normal heading
into the weekend, before rising to several degrees above normal by
Sunday and the start of next week.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1054 PM CDT Tue Aug 15 2017

Mostly high clouds around tonight. Some patchy ground
fog is possible around sunrise. Middle clouds will increase
Wednesday with a small chance of showers or thunderstorms in the
evening. Showers and thunderstorms are likely Wednesday night and
Thursday as low pressure moves across the area.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....TDH
LONG TERM......Uhlmann
AVIATION.......RDM
Hazardous weather outlook, Aug 15, 2:36 PM CDT, 13 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
236 PM CDT Tue Aug 15 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-161945-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
236 PM CDT Tue Aug 15 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

There is a chance of thunderstorms from Wednesday afternoon into
Thursday. Isolated severe storms may develop ahead of a cold front
on Thursday, but widespread severe weather is unlikely. At this
time, it appears that heavy rainfall will be the greatest threat.
Be sure to monitor later forecasts for updated information.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-161945-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
236 PM CDT Tue Aug 15 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability of hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Winds and waves may become hazardous to small craft Wednesday
night into Thursday. In addition, there is a chance of
thunderstorms during this period that will pose a hazard to
mariners.

MPC/Eckberg

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.